# SDR HNAA9900034

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833MA
- Make and model: Dhav DHC8102
- Aircraft serial: 343
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: 302313
- Condition: Intermittant
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE WARNING ILLUMINATED IN FLIGHT.  NO APPARENT CAUSE.  COULD NOT DUPLICATE.  REPLACED NR 2 (FORWARD) SMOKE DETECTOR AS A PRECAUTION.
